# SDR 97ZZZM401

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP TRACK AFT FAIRING HAS DAMAGE ON THE INBOARD SIDE.  REMOVED AND REPLACED LEFT INBOARD FLAP TRACK AFT FAIRING.  (M)
